# SDR AWXA200400393

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 13,482 hours, 5,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2339
- Condition: Faulty
- Location: Zone 263
- Part time: 13,482 hours, 5,334 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT AFT EMERGENCY POWER SUPPLY UNIT FAILED TEST. MAINTENANCE REMOVED AND REPLACED THE LT AFT EMERGENCY POWER SUPPLY UNIT (13WL) AND BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
